$\omega$-pluripolar sets and subextension of $\omega$-plurisubharmonic functions on compact Kähler manifolds

Volume 91 / 2007

Le Mau Hai, Nguyen Van Khue, Pham Hoang Hiep Annales Polonici Mathematici 91 (2007), 25-41 MSC: Primary 32W20; Secondary 32Q15. DOI: 10.4064/ap91-1-3

Abstract

We establish some results on $\omega$-pluripolarity and complete $\omega$-pluripolarity for sets in a compact Kähler manifold $X$ with fundamental form $\omega$. Moreover, we study subextension of $\omega$-psh functions on a hyperconvex domain in $X$ and prove a comparison principle for the class $\mathcal{E}(X,\omega)$ recently introduced and investigated by Guedj–Zeriahi.

Authors

  • Le Mau HaiDepartment of Mathematics
    Hanoi University of Education (Dai hoc Su Pham Hanoi)
    Tuliem, Ha Noi, Vietnam
    e-mail
  • Nguyen Van KhueDepartment of Mathematics
    Hanoi University of Education (Dai hoc Su Pham Hanoi)
    Tuliem, Ha Noi, Vietnam
  • Pham Hoang HiepDepartment of Mathematics
    Hanoi University of Education (Dai hoc Su Pham Hanoi)
    Tuliem, Ha Noi, Vietnam

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image